Research Repository

Browse by Author: Qi, Feng

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 110.

Article

Qi, Feng, Cerone, Pietro, Dragomir, Sever S and Srivastava, Hari (2009) Alternative proofs for monotonic and logarithmically convex properties of one-parameter mean values. Applied Mathematics and Computation, 208 (1). pp. 129-133. ISSN 0096-3003

Qi, Feng and Sofo, Anthony (2009) An alternative and united proof of a double inequality bounding the arithmetic-geometric mean. U.P.B. Sci. Bull., Series A, 71 (3). pp. 69-76. ISSN 1223-7027

Ngô, Quốc Anh and Qi, Feng (2008) Generalizations of an Integral Inequality. Research report collection, 11 (3).

Masjed-Jamei, Mohammad, Qi, Feng and Srivastava, Hari M (2008) Generalizations of Some Classical Inequalities via a Special Functional Property. Research report collection, 11 (4).

Qi, Feng and Niu, Da-Wei (2008) Refinements, Generalizations and Applications of Jordan's Inequality and Related Problems. Research report collection, 11 (2).

Qi, Feng (2008) Bounds for the Ratio of Two Gamma Functions. Research report collection, 11 (3).

Qi, Feng and Guo, Bai-Ni (2008) A New Proof of Complete Monotonicity of a Function Involving Psi Function. Research report collection, 11 (3).

Qi, Feng (2007) A New Lower Bound in the Second Kershaw's Double Inequality. Research report collection, 10 (1).

Qi, Feng (2007) Complete Monotonicity of Logarithmic Mean. Research report collection, 10 (1).

Qi, Feng and Guo, Bai-Ni (2007) Wendel-Gautschi-Kershaw's Inequalities and Sufficient and Necessary Conditions that a Class of Functions Involving Ratio of Gamma Functions are Logarithmically Completely Monotonic. Research report collection, 10 (1).

Qi, Feng and Guo, Senlin (2007) New Upper Bounds in the Second Kershaw's Double Inequality and its Generalizations. Research report collection, 10 (2).

Qi, Feng (2007) Refinements, Extensions and Generalizations of the Second Kershaw's Double Inequality. Research report collection, 10 (2).

Hoorfar, Abdolhossein and Qi, Feng (2007) A New Refinement of Young's Inequality. Research report collection, 10 (3).

Hoorfar, Abdolhossein and Qi, Feng (2007) Some New Bounds for Mathieu's Series. Research report collection, 10 (1).

Hoorfar, Abdolhossein and Qi, Feng (2007) Sums of Series of Rogers Dilogarithm Functions. Research report collection, 10 (Supp).

Qi, Feng, Cao, Jian and Niu, Da-Wei (2007) A Generalization of Van Der Corput's Inequality. Research report collection, 10 (Supp).

Qi, Feng and Guo, Bai-Ni (2007) Subadditive and Superadditive Properties of Polygamma Functions. Research report collection, 10 (Supp).

Qi, Feng, Guo, Bai-Ni and Guo, Senlin (2007) A Function Involving Gamma Function and Having Logarithmically Absolute Convexity. Research report collection, 10 (1).

Qi, Feng, Guo, Senlin and Guo, Bai-Ni (2007) A Class of k-Log-Convex Functions and their Applications to Some Special Functions. Research report collection, 10 (1).

Qi, Feng, Guo, Senlin and Guo, Bai-Ni (2007) Note on a Class of Completely Monotonic Functions Involving the Polygamma Functions. Research report collection, 10 (1).

Qi, Feng and Guo, Bai-Ni (2007) A Class of Logarithmically Completely Monotonic Functions and the Best Bounds in the Second Kershaw's Double Inequality. Research report collection, 10 (2).

Qi, Feng (2007) A Double Inequality for Divided Differences and Some Identities of Psi and Polygamma Functions. Research report collection, 10 (3).

Qi, Feng, Niu, Da-Wei and Cao, Jian (2007) A General Generalization of Jordan's Inequality and a Refinement of L. Yang's Inequality. Research report collection, 10 (Supp).

Qi, Feng (2006) A Class of Logarithmically Completely Monotonic Functions and the Best Bounds in the First Kershaw's Double Inequality. Research report collection, 9 (2).

Xiao, Zhen-Gang, Zhang, Zhi-Hua and Qi, Feng (2006) A Type of Mean Values of Several Positive Numbers with Two Parameters. Research report collection, 9 (2).

Qi, Feng (2006) Jordan's Inequality: Refinements, Generalizations, Applications and Related Problems. Research report collection, 9 (3).

Shi, Huan-Nan, Xu, Tie-Quan and Qi, Feng (2006) Monotonicity Results for Arithmetic Means of Concave and Convex Functions. Research report collection, 9 (3).

Qi, Feng (2006) A Completely Monotonic Function Involving Divided Difference of Psi Function and an Equivalent Inequality Involving Sum. Research report collection, 9 (4).

Qi, Feng (2006) A Completely Monotonic Function Involving Divided Differences of Psi and Polygamma Functions and an Application. Research report collection, 9 (4).

Qi, Feng (2006) The Best Bounds in Kershaw's Inequality and Two Completely Monotonic Functions. Research report collection, 9 (4).

Qi, Feng (2006) Three Classes of Logarithmically Completely Monotonic Functions Involving Gamma and Psi Functions. Research report collection, 9 (Supp).

Qi, Feng, Niu, Da-Wei and Cao, Jian (2006) Logarithmically Completely Monotonic Functions Involving Gamma and Polygamma Functions. Research report collection, 9 (1).

Qi, Feng (2006) Monotonicity and Logarithmic Convexity for a Class of Elementary Functions Involving the Exponential Function. Research report collection, 9 (2).

Qi, Feng, Li, Wei and Guo, Bai-Ni (2006) Generalizations of a Theorem of I. Schur. Research report collection, 9 (3).

Qi, Feng, Cao, Jian and Niu, Da-Wei (2006) Four Logarithmically Completely Monotonic Functions Involving Gamma Function and Originating from Problems of Traffic Flow. Research report collection, 9 (3).

Qi, Feng (2006) A Class of Logarithmically Completely Monotonic Functions and Application to the Best Bounds in the Second Gautschi-Kershaw's Inequality. Research report collection, 9 (4).

Chen, Chao-Ping, Qi, Feng and Dragomir, Sever S (2005) Reverse of Martins' Inequality. The Australian Journal of Mathematical Analysis and Applications, 2 (1). ISSN 1449-5910

Qi, Feng, Cerone, Pietro and Dragomir, Sever S (2005) Some new Iyengar type inequalities. Rocky Mountain Journal of Mathematics, 35 (3). pp. 997-1015. ISSN 0035-7596

Chen, Chao-Ping and Qi, Feng (2005) Logarithmically Completely Monotonic Ratios of Mean Values and an Application. Research report collection, 8 (1).

Qi, Feng, Guo, Bai-Ni and Chen, Chao-Ping (2005) The Best Bounds in Gautschi-Kershaw Inequalities. Research report collection, 8 (2).

Qi, Feng (2005) Certain Logarithmically N-Alternating Monotonic Functions Involving Gamma and q-Gamma Functions. Research report collection, 8 (3).

Qi, Feng and Yang, Meng-Long (2005) Comparisons of Two Integral Inequalities with Hermite-Hadamard-Jensen's Integral Inequality. Research report collection, 8 (3).

Chen, Chao-Ping and Qi, Feng (2005) On Integral Version of Alzer's Inequality and Martins' Inequality. Research report collection, 8 (1).

Chen, Chao-Ping and Qi, Feng (2005) Completely Monotonic Functions Related to the Gamma Functions. Research report collection, 8 (2).

Qi, Feng and Li, Wei (2005) Two Logarithmically Completely Monotonic Functions Connected with Gamma Function. Research report collection, 8 (3).

Guo, Bai-Ni and Qi, Feng (2005) Two Class of Completely Monotonic Functions Involving Gamma and Polygamma Functions. Research report collection, 8 (3).

Qi, Feng, Niu, Da-Wei and Guo, Bai-Ni (2005) Monotonic Properties of Differences for Remainders of Psi Function. Research report collection, 8 (4).

Cheung, Wing Sum and Qi, Feng (2004) Logarithmic Convexity of the One-Parameter Mean Values. Research report collection, 7 (2).

Qi, Feng, Guo, Bai-Ni and Chen, Chao-Ping (2004) Some Completely Monotonic Functions Involving the Gamma and Polygamma Functions. Research report collection, 7 (1).

Qi, Feng and Guo, Bai-Ni (2004) Complete Monotonicities of Functions Involving the Gamma and Digamma Functions. Research report collection, 7 (1).

Qi, Feng and Chen, Chao-Ping (2004) A Complete Monotonicity of the Gamma Function. Research report collection, 7 (1).

Qi, Feng (2004) A Monotonicity Result of a Function Involving the Exponential Function and an Application. Research report collection, 7 (3).

Chen, Chao-Ping, Qi, Feng, Cerone, Pietro and Dragomir, Sever S (2003) Monotonicity of Sequences Involving Convex and Concave Functions. Mathematical Inequalities and Applications, 6 (2). pp. 229-239. ISSN 1331-4343

Dragomir, Sever S, Qi, Feng, Hanna, George T and Cerone, Pietro (2003) New Taylor-like Expansions for Functions of Two Variables and Estimates of their Remainders. RGMIA research report collection, 6 (1).

Qi, Feng, Luo, Qiu-Ming and Guo, Bai-Ni (2003) Darboux's Formula with Integral Remainder of Functions with Two Independent Variables. RGMIA research report collection, 6 (2).

Chen, Chao-Ping and Qi, Feng (2003) The Best Lower and Upper Bounds of Harmonic Sequence. RGMIA research report collection, 6 (2).

Qi, Feng (2003) Integral Expression and Inequalities of Mathieu Type Series. RGMIA research report collection, 6 (2).

Luo, Qiu-Ming, Qi, Feng and Guo, Bai-Ni (2003) K. Petr's Formula of Double Integral and Estimates of its Remainder. RGMIA research report collection, 6 (2).

Qi, Feng and Chen, Chao-Ping (2003) Monotonicity and Inequalities for Ratio of the Generalized Logarithmic Means. RGMIA research report collection, 6 (2).

Chen, Chao-Ping and Qi, Feng (2003) A New Proof of the Best Bounds in Wallis' Inequality. RGMIA research report collection, 6 (2).

Chen, Chao-Ping, Zhao, Jian-Wei and Qi, Feng (2003) Three Inequalities Involving Hyperbolically Trigonometric Functions. RGMIA research report collection, 6 (3).

Chen, Chao-Ping and Qi, Feng (2003) Inequalities of Some Trigonometric Functions. RGMIA research report collection, 6 (3).

Chen, Chao-Ping and Qi, Feng (2003) Monotonicity properties and inequalities of functions related to means. RGMIA research report collection, 6 (4).

Qi, Feng and Chen, Chao-Ping (2003) Monotonicity and Convexity Results for Functions Involving the Gamma Function. RGMIA research report collection, 6 (4).

Qi, Feng (2003) Inequalities and Monotonicity of the Ratio for the Geometric Means of a Positive Arithmetic Sequence with Unit Difference. RGMIA research report collection, 6 (Supp).

Chen, Chao-Ping and Qi, Feng (2002) Improvement of Lower Bound in Wallis’ Inequality. RGMIA research report collection, 5 (Supp).

Luo, Qiu-Ming and Qi, Feng (2002) Relationships Between Generalized Bernoulli Numbers and Polynomials and Generalized Euler Numbers and Polynomials. RGMIA research report collection, 5 (3).

Chen, Chao-Ping and Qi, Feng (2002) A Double Inequality for Remainder of Power Series of Tangent Function. RGMIA research report collection, 5 (Supp).

Chen, Chao-Ping, Qi, Feng, Cerone, Pietro and Dragomir, Sever S (2002) Monotonicity of Sequences Involving Convex and Concave Functions. RGMIA research report collection, 5 (1).

Qi, Feng, Sándor, József, Dragomir, Sever S and Sofo, Anthony (2002) Notes on the Schur-convexity of the Extended Mean Values. RGMIA research report collection, 5 (1).

Luo, Qiu-Ming, Guo, Bai-Ni and Qi, Feng (2002) Generalizations of Bernoulli's Numbers and Polynomials. RGMIA research report collection, 5 (2).

Qi, Feng (2002) On a New Generalization of Martins' Inequality. Research report collection, 5 (3).

Qi, Feng and Guo, Bai-Ni (2002) Monotonicity of Sequences Involving Geometric Means of Positive Sequences with Logarithmical Convexity. RGMIA research report collection, 5 (3).

Qi, Feng, Guo, Bai-Ni and Chen, Chao-Ping (2002) A Lower Bound for Ratio of Power Means. RGMIA research report collection, 5 (4).

Chen, Chao-Ping and Qi, Feng (2002) The Best Bounds in Wallis' Inequality. RGMIA research report collection, 5 (4).

Mazouzi, S and Qi, Feng (2002) On an Open Problem by Feng Qi Regarding an Integral Inequality. RGMIA research report collection, 6 (1).

Luo, Qiu-Ming, Guo, Bai-Ni and Qi, Feng (2002) On Evaluation of Riemann Zeta function ζ(s). RGMIA research report collection, 6 (1).

Luo, Qiu-Ming and Qi, Feng (2002) Generalizations of Euler Numbers and Polynomials. RGMIA research report collection, 5 (Supp).

Chen, Chao-Ping and Qi, Feng (2002) Monotonicity Results For The Gamma Function. RGMIA research report collection, 5 (Supp).

Qi, Feng, Wei, Zong-Li and Yang, Qiao (2001) Generalizations and Refinements of Hermite-Hadamard's Inequality. RGMIA research report collection, 5 (2).

Qi, Feng, Cerone, Pietro and Dragomir, Sever S (2001) Some New Iyengar Type Inequalities. RGMIA research report collection, 5 (2).

Qi, Feng (2001) The Extended Mean Values: Definition, Properties, Monotonicities, Comparison, Convexities, Generalizations, and Applications. RGMIA research report collection, 5 (1).

Towghi, Nasser and Qi, Feng (2001) An Inequality for the Ratios of the Arithmetic Means of Functions with a Positive Parameter. RGMIA research report collection, 4 (2).

Yu, Kit-Wing and Qi, Feng (2001) A short note on an integral inequality. RGMIA research report collection, 4 (1).

Guo, Bai-Ni and Qi, Feng (2001) An Algebraic Inequality, II. RGMIA research report collection, 4 (1).

Qi, Feng and Guo, Bai-Ni (2001) Generalisation of Bernoulli Polynomials. RGMIA research report collection, 4 (4).

Qi, Feng (2001) Schur-convexity of the Extended Mean Values. RGMIA research report collection, 4 (4).

Luo, Qiu-Ming, Wei, Zong-Li and Qi, Feng (2001) Lower and upper bounds of ς(3). RGMIA research report collection, 4 (4).

Guo, Bai-Ni and Qi, Feng (2000) New Proofs for Inequalities of Power-Exponential Functions. RGMIA research report collection, 4 (1).

Qi, Feng and Guo, Bai-Ni (2000) Some Inequalities Involving the Geometric Mean of Natural Numbers and the Ratio of Gamma Functions. RGMIA research report collection, 4 (1).

Qi, Feng and Cheng, Jun-Xiang (2000) New Steffensen Pairs. RGMIA research report collection, 3 (3).

Qi, Feng and Guo, Bai-Ni (2000) On Steffensen Pairs. RGMIA research report collection, 3 (3).

Guo, Bai-Ni, Li, Wei, Qiao, Bao-Min and Qi, Feng (2000) On New Proofs of Inequalities Involving Trigonometric Functions. RGMIA research report collection, 3 (1).

Guo, Bai-Ni and Qi, Feng (2000) Estimates For An Integral In Lp Norm Of The (N + 1)-Th Derivative Of Its Integrand. RGMIA research report collection, 3 (2).

Qi, Feng and Guo, Bai-Ni (2000) Monotonicity of Sequences Involving Convex Function and Sequence. RGMIA research report collection, 3 (2).

Guo, Bai-Ni and Qi, Feng (2000) Estimates for an integral in Lp norm of the (n+1)-th derivative of its integrand. RGMIA research report collection, 3 (3).

Chan, Tsz Ho, Gao, Peng and Qi, Feng (2000) On a Generalization of Martins' Inequality. RGMIA research report collection, 4 (1).

Qi, Feng (2000) Inequalities for Mathieu's Series. RGMIA research report collection, 4 (2).

Qi, Feng (1999) Inequalities for a Weighted Multiple Integral. RGMIA research report collection, 2 (7).

Qi, Feng (1999) Inequalities for a Weighted Integral. RGMIA research report collection, 2 (7).

Qi, Feng, Mei, Jia-Qiang and Xu, Sen-Lin (1999) Other Proofs of Monotonicity for Generalized Weighted Mean Values. RGMIA research report collection, 2 (4).

Qi, Feng (1999) An Algebraic Inequality. RGMIA research report collection, 2 (1).

Xia, Da-Feng, Xu, Sen-Lin and Qi, Feng (1999) A Proof of the Arithmetic Mean-Geometric Mean-Harmonic Mean Inequalities. RGMIA research report collection, 2 (1).

Qi, Feng (1999) Logarithmic Convexities of the Extended Mean Values. RGMIA research report collection, 2 (4).

Qi, Feng and Luo, Qiu-Ming (1999) Generalization of H. Minc and L. Sathre's Inequality. RGMIA research report collection, 2 (6).

Qi, Feng (1999) Generalizations of Alzer's and Kuang's Inequality. RGMIA research report collection, 2 (6).

Qi, Feng (1999) Monotonicity Results and Inequalities for the Gamma and Incomplete Gamma Functions. RGMIA research report collection, 2 (7).

Qi, Feng (1999) Several Integral Inequalities. RGMIA research report collection, 2 (7).

Guo, Bai-Ni and Qi, Feng (1999) Inequalities for Generalized Weighted Mean Values of Convex Function. RGMIA research report collection, 2 (7).

Qi, Feng (1998) Generalized Abstracted Mean Values. RGMIA research report collection, 2 (5).